# SDR SWAA2022072822759

- Difficulty date: June 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL 241AF HAS UPPER SURFACE LAYER PEELED OFF AT LT O/B SIDE. 124-024 / [01] FABRICATED PANEL #241AF AT AFT CABIN CENTER AS PER BOEING DWG 144A5810-127;[02] FABRICATED PANEL #241AF AT MAIN CABIN CENTER AS PER BOEING DWG 144A5810-127;[03] VERIFIED STEP 2
